Texas, 2025Tornadoes and Flash Flooding in Texas, April 4 to 5, 2025
April 4 to 5, 2025 · NWS SHV · 27 events in 11 counties and zones
A stationary front extended across portions of Northeast Texas and Southwest Arkansas during the early morning hours on April 4th, but lifted north into Southeast Oklahoma and Western Arkansas during the day. This was in response to an intensifying low level jet that developed ahead of a large upper trough that extended from the Intermountain West into the Plains, which provided the necessary…
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 1
- Property damage
- $1.9 million
- Crop damage
- None recorded
- Events
- 27
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A stationary front extended across portions of Northeast Texas and Southwest Arkansas during the early morning hours on April 4th, but lifted north into Southeast Oklahoma and Western Arkansas during the day. This was in response to an intensifying low level jet that developed ahead of a large upper trough that extended from the Intermountain West into the Plains, which provided the necessary lift across the very warm, moist, and unstable air mass in place south of this front across much of the region. As a result, numerous showers and thunderstorms developed across the area during the afternoon and evening, which produced damaging winds, large hail, and tornadoes. As these storms moved repeatedly over the same areas, flash flooding also became an issue across Northeast Texas and Southwest Arkansas through the 5th, where total rainfall amounts of 4-8 inches fell.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before the first event at Apr 4, 2:22 PM CST, 5 minutes earlier.
Area forecast discussion, Apr 4, 2:22 PM CST, 5 minutes before
Area Forecast Discussion
National Weather Service Shreveport LA
322 PM CDT Fri Apr 4 2025
...New SHORT TERM, LONG TERM...
.SHORT TERM...
(This evening through Saturday Night)
Issued at 244 PM CDT Fri Apr 4 2025
Tornado Watch 113 has been issued through 9 PM tonight, taking in
a good majority of our CWA mostly in western and northern zones
while also adding a few more counties down across lower East TX
over the past hour following the initial watch issuance at 1 PM.
The current regional radar reflects why that decision was made as
thunderstorms have rapidly fired just west of our East TX counties
near Paris southward to Corsicana. These storms will continue to
move into an increasingly volatile environment very conducive for
additional strengthening with supercell structures already evident
at this early stage.
Farther east of the current severe convection, weak capping aloft
continues to inhibit additional development across our region attm
as indicated by our 18Z sounding. However, that is not likely to
last much longer as further cap erosion is expected mid to late
afternoon. Rapid destabilization is being aided by robust heating
at the sfc with decent breaks in the cloud cover east of the cold
front which remains just west of our region. The current batch of
severe and tornado warned storms are generally riding the axis of
instability along and just east of the boundary. Additional severe
storms are likely farther east over the next several hours within
our Tornado Watch area. Aside from the increasing concern of some
high-end and potentially long-track tornadoes, very large hail in
excess of 2 inches along with damaging wind gusts of 70 mph will
be possible with these supercell thunderstorms. This is especially
true within the Moderate Risk area covering much of NE TX, SE OK
and SW Arkansas.
The severe/tornado threat may extend even later into this evening
than the current 9 PM Tornado Watch expiration so cannot rule out
additional time extensions and/or new watch products altogether.
After midnight and into the pre-dawn hours on Saturday morning,
we should finally see a downward trend in convection. However,
that will be short-lived as additional forcing aloft will quickly
fill the void across TX as the upper-level trough ejects into West
TX around or shortly after daybreak. The trough ejection will help
to propel the cold front into our region with strong to severe
convection expected to become more widespread across the entire
region through the day on Saturday. All modes will continue to be
in play throughout the duration of the event late Saturday before
gradually diminishing from west to east through Saturday evening
and overnight into early Sunday morning. This also includes the
threat of heavy rainfall and flash flooding, especially within the
current Flood Watch area which runs through early Sunday morning.
Beyond that, our attention will turn to hydrologic response as we
still anticipate some river flooding across many of our northern
river basins in SE OK, SW AR and NE TX. In fact, some moderate to
possibly major flooding could occur within some of these basins
where the heaviest rainfall is expected over the next 24-36 hours.
/19/
&&
.LONG TERM...
(Sunday through next Thursday)
Issued at 244 PM CDT Fri Apr 4 2025
Even as the cold front pushes eastward toward the MS River by
sunrise Sunday morning, some lingering light convection will be
possible as the upper-level trough continues to lag behind the
front. However, this should eventually wrap up by the afternoon
with clouds lingering through the remainder of the day Sunday.
Post-frontal temperatures will drop off rapidly with afternoon
highs on Sunday generally ranging through the 50s to lower 60s.
In addition, expect breezy conditions with gusty NW winds in the
wake of the cold front. Suffice it say, this will be in stark
contrast to recent temperatures we have observed throughout this
week.
A dry and pleasant forecast will finally resume for next week,
albeit continued cool with below normal temperatures through at
least Wednesday morning. Overnight lows will range from the mid
30s to mid 40s from early to mid week while afternoon highs will
gradually moderate back into the 60s and lower 70s on Monday and
Tuesday. Beyond that, look for a warming trend to commence from
mid to late week with temperatures returning to near seasonal
averages with dry conditions expected through the remainder of
the week.
/19/
&&
.AVIATION...
(18Z TAFS)
Issued at 1243 PM CDT Fri Apr 4 2025
All sites have VFR/MVFR ceilings prevailing for the 18z TAFS.
Winds will be largely southerly and gusty ahead of this continued
stalled boundary. Storms should begin for our northwestern sites
within the next several hours, some of which will be severe. With
some of these severe storms, expect borderline IFR/LIFR ceilings
and dropping visibility on top of thunderstorm wind gusts. These
will continue through most of the day into the overnight hours
before reforming into another line on Saturday. Luckily, the line
will then begin propagating eastward Saturday afternoon and exit
the area Sunday morning.
/57/
&&
.SPOTTER INFORMATION STATEMENT...
Issued at 229 AM CDT Fri Apr 4 2025
Spotter activation will be needed today and this evening across
East TX, Southeast Oklahoma, Southwest AR, and Northwest LA for
the potential for severe thunderstorms and flash flooding.
&&
.PRELIMINARY POINT TEMPS/POPS...
SHV 73 80 52 58 / 70 100 70 20
MLU 74 84 55 62 / 20 90 100 20
DEQ 56 64 43 53 / 100 100 80 30
TXK 65 74 49 56 / 90 100 70 20
ELD 69 80 49 57 / 60 100 90 30
TYR 60 69 46 54 / 90 100 40 10
GGG 64 74 47 54 / 80 100 60 10
LFK 70 79 49 57 / 50 100 50 10
&&
.SHV WATCHES/WARNINGS/ADVISORIES...
AR...Flood Watch through Sunday morning for ARZ050-051-059>061-
070>073.
LA...None.
OK...Flood Watch through Sunday morning for OKZ077.
TX...Flood Watch through Sunday morning for TXZ096-097-108>112.
&&
SHORT TERM...19
LONG TERM....19
AVIATION...57In the hours before
Special weather statement, Apr 4, 1:21 PM CST, 1 hour 6 minutes before
Special Weather Statement
National Weather Service Shreveport LA
221 PM CDT Fri Apr 4 2025
TXZ096-108-109-042000-
Red River TX-Franklin TX-Titus TX-
221 PM CDT Fri Apr 4 2025
...A STRONG THUNDERSTORM WILL IMPACT NORTHERN FRANKLIN...NORTHWESTERN
TITUS AND RED RIVER COUNTIES THROUGH 300 PM CDT...
At 220 PM CDT, Doppler radar was tracking a strong thunderstorm near
Sulphur Springs, moving northeast at 55 mph.
HAZARD...Wind gusts up to 50 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Detroit, Clarksville, Talco, Negley, Cuthand, Annona, Woodland,
Hagansport, Silver City, English, Bagwell, Bogata, Manchester,
Johntown, Albion, Bryarly, Deport, and Mount Vernon.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Tornado Watch remains in effect until 900 PM CDT for southeastern
Oklahoma...and northeastern Texas.
&&
LAT...LON 3386 9531 3388 9506 3366 9479 3311 9531
TIME...MOT...LOC 1920Z 202DEG 49KT 3314 9554
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
16Event by event
11 flash flood, 6 tornado, 4 hail, 3 flood, 3 thunderstorm wind. Local standard time, as filed.
Tornado, Red River
- When
- April 4, 2:27 PM CST to 3:06 PM CST
- Where
- Red River County, 1.68 mi NNE of Rosalie to 1.24 mi NNE of Reeds Settlement
- Rating
- EF2
- Path length
- 21.11 mi
- Path width
- 580 yd
- Property damage
- $850,000
- Reported by
- NWS Storm Survey
- Coordinates
- 33.493, -95.171
A strong EF-2 tornado with estimated maximum winds near 130 mph touched down northeast of Bogota in the Rosalie community along CR 1305, moving northeast while intensifying as it snapped multiple hardwood and softwood trees. A home north of CR 1325 suffered major damage, including the destruction of the attached garage and a significant portion of roof loss. A nearby tree was also partially debarked. While the survey team was unable to access the property as it was behind locked gates, the Red River County Office of Emergency Management and local firefighters described the house as having been shifted off its foundation. Since the survey team was unable to closely inspect the house, the damage was rated as a high-end EF-2. The tornado continued northeast and moved into an oil field that was not accessible. However, the survey team met the field owner, who stated that a pump jack anchored in a concrete foundation was partially lifted from the foundation and blown over. The owner also said that there was a consistent and continuous path of snapped hardwood trees. Analysis of NDVI differencing of high-resolution satellite data imagery revealed the tornado damage path across this oil field. A consistent path of very large, snapped hardwood trees was found along CR 1340 to the intersection of CR 1357 and CR 1355. CR 1357 and 1355 were blocked by fallen trees and not accessible by the survey team. A couple of outbuildings were also destroyed. Given the size of the hardwood trees and consistent amount of trunk snappings observed, this damage was also rated as EF-2. The tornado continued to track northeast roughly parallel to FM 909, snapping smaller hardwood trees as it crossed CR 1355 and FM 909 south of the Red River County Airport. The damage became somewhat sporadic as the tornado crossed the intersection of Highway 82 and FM 1159 just east of Clarksville, but continued to damage more trees while crossing CR 3200, FM 1700, and CR 3202. The damage path generally followed along FM 1700 before moving north into a wooded area that was not accessible by ground. NDVI differencing indicated a sporadic damage path in this area as the tornado continued northward crossing CR 3217. The survey team observed one final point of tree damage along CR 3230 indicating the tornado lifting here, just north of the Reeds Settlement community.
Flood, Franklin
- When
- April 4, 2:55 PM CST to 6:00 PM CST
- Where
- Franklin County, 2.76 mi N of Mt Vernon to 1.8 mi NE of Mt Vernon
- Cause
- Heavy Rain
- Reported by
- Public
- Coordinates
- 33.220, -95.230
Multiple creeks overflowed their banks near Mount Vernon.
Flood, Wood
- When
- April 4, 2:57 PM CST to 6:15 PM CST
- Where
- Wood County, 1.16 mi W of Mineola Wisener Arpt to 1.23 mi W of Mineola Wisener Arpt
- Cause
- Heavy Rain
- Reported by
- Public
- Coordinates
- 32.679, -95.540
A creek overflowed resulting in water moving into a yard and basement of a home near Mineola.
Hail, Smith
- When
- April 4, 3:10 PM CST
- Where
- Smith County, 0.89 mi SW of Lindale
- Measured
- 1 in hail
- Reported by
- Amateur Radio
- Coordinates
- 32.509, -95.409
Dime to quarter size hail fell in Lindale.
Tornado, Smith
- When
- April 4, 3:24 PM CST to 3:27 PM CST
- Where
- Smith County, 4.19 mi WNW of Red Spgs to 3.62 mi NNW of Red Spgs
- Rating
- EF1
- Path length
- 3.57 mi
- Path width
- 1,420 yd
- Continued into
- Wood, Tx (SHV)
- Reported by
- NWS Storm Survey
- Coordinates
- 32.552, -95.337
Using a combination of the ground survey and NDVI differencing of high-resolution satellite imagery, an EF-1 tornado touched down in Northern Smith County along FM 2710 northeast of Lindale. Analysis of NDVI differencing revealed that tornado's path through the Sabine River bottoms before moving into Upshur County. Although the tornado's strength was rated EF-1 in Wood and Upshur Counties, the damage through the Sabine River bottoms was rated as EF-Unknown given the inaccessibility to this area, as well as the NDVI differencing of tree damage noted on satellite.
Tornado, Wood
- When
- April 4, 3:27 PM CST to 3:47 PM CST
- Where
- Wood County, 10.83 mi W of Big Sandy to 2.58 mi NW of Shady Grove
- Rating
- EF1
- Path length
- 11.57 mi
- Path width
- 1,420 yd
- Continued into
- Upshur, Tx (SHV)
- Injuries
- 1 direct, 0 indirect
- Property damage
- $200,000
- Reported by
- NWS Storm Survey
- Coordinates
- 32.581, -95.286
This is a continuation of the Northeast Smith County tornado. This EF-1 tornado with estimated maximum winds near 110 mph tracked from the Sabine River bottoms across Highway 80 west of Hawkins and south of West Upper Lake, where a fairly intense and concentrated area of snapped pine trees were observed along CR 3440. One home in this area lost a few metal roof panels. The tornado continued northeast, snapping and uprooting more trees as it crossed CR 3431 and CR 3419. One home along CR 3419 suffered the failure of a large, well-built carport. However, the bottom of the wooden posts supporting the carport appeared to be somewhat rotted. The tornado continued to track northeast, crossing CR 3480 and CR 3525. It entered a large area of open land with no roads, but the Shreveport Dopplar Radar indicated a near-continuous tornado debris signature (TDS) for the duration of its lifespan. The tornado caused significant roof damage to a water bottling plant north of Hawkins, with one injury occurring here to a driver in a semi-truck. The tornado once again moved into a large open area with no roads, but the TDS was still observed on radar. The survey team found the damage path again along CR 3550 east of Holly Lake Ranch, where it widened upon crossing into Western Upshur County.
Flood, Smith
- When
- April 4, 3:44 PM CST to 6:15 PM CST
- Where
- Smith County, 3.15 mi ESE of Garden Vly to 4.09 mi NNE of Lindale
- Cause
- Heavy Rain
- Reported by
- Public
- Coordinates
- 32.508, -95.478
Multiple creeks overflowed their banks near Lindale.
Tornado, Upshur
- When
- April 4, 3:47 PM CST to 4:01 PM CST
- Where
- Upshur County, 2.58 mi NW of Shady Grove to 2.17 mi E of Enon
- Rating
- EF1
- Path length
- 10.33 mi
- Path width
- 1,420 yd
- Property damage
- $125,000
- Reported by
- NWS Storm Survey
- Coordinates
- 32.705, -95.153
This is a continuation of the Wood County tornado. This EF-1 tornado with estimated maximum winds near 110 mph widened as it was crossing into Western Upshur County across Palm Road, FM 1092, Tangerine Road, Nutmeg Road, and FM 49. It continued northeast snapping and uprooting more trees as it crossed Highway 154, where it destroyed a home at the intersection of Highway 154 and Alligator Road. The survey team determined that the home was not built on a concrete slab foundation and was not well-constructed, with trees nearby receiving little to no damage. This was also consistent with damage recorded along the rest of the tornado's path. The tornado continued northeast, crossing FM 852, before finally lifting along Armadillo Road on the north side of Lake Gilmer. Some interesting damage was noted on the FM 852 bridge over Lake Gilmer where some pavement had been scoured on the southwest shoulder of the bridge. The tornado clearly passed north of the lake and did not cause this damage. However, it appears likely than intense Rear Flank Downdraft (RFD) winds estimated at 70-80 mph induced extreme wave action on the lake, washing up and over the bridge, which sits very low relative of the water. The waves eroded the pavement on the shoulder, evidenced by the erosion pattern, and the piling up of the scoured pavement which was perpendicular to the incoming waves and the RFD.
Thunderstorm Wind, Upshur
- When
- April 4, 3:59 PM CST
- Where
- Upshur County, 0.43 mi NE of Kelsey
- Measured
- 65 kt (75 mph) estimated gust
- Reported by
- Law Enforcement
- Coordinates
- 32.734, -95.024
A horse loafing shed suffered roof and wall damage on Kelsey Creek Road and Cox Trail south of Highway 154. Trees were also downed in this area as well.
Thunderstorm Wind, Upshur
- When
- April 4, 4:02 PM CST
- Where
- Upshur County, 2.51 mi N of Enoch
- Measured
- 74 kt (85 mph) estimated gust
- Reported by
- NWS Storm Survey
- Coordinates
- 32.756, -94.986
Trees were uprooted on the south side of Lake Gilmer. A NWS Survey Team determined this damage to had been caused by Rear Flank Downdraft (RFD) winds.
Tornado, Upshur
- When
- April 4, 4:07 PM CST to 4:08 PM CST
- Where
- Upshur County, 1.57 mi WSW of Bettie to 0.51 mi SW of Bettie
- Rating
- EF1
- Path length
- 1.1 mi
- Path width
- 1,272 yd
- Reported by
- NWS Storm Survey
- Coordinates
- 32.793, -94.976
An EF-1 tornado with estimated maximum winds near 95 mph touched down between the Union Hill and Delrose communities as the previous long track tornado occluded just northeast of Lake Gilmer. A few hardwood and softwood trees were snapped and uprooted along this brief track between Chipmunk and Bear Roads, before lifting prior to reaching Highway 271 shortly before reaching the Bettie community.
Hail, Upshur
- When
- April 4, 4:18 PM CST
- Where
- Upshur County, 0.1 mi W of Midway
- Measured
- 1 in hail
- Reported by
- Public
- Coordinates
- 32.850, -94.952
Quarter size hail fell a few miles north of the Bettie community.
Flash Flood, Smith
- When
- April 4, 4:20 PM CST to 6:15 PM CST
- Where
- Smith County, 1.2 mi WNW of Lindale to 1.47 mi NNE of Lindale
- Cause
- Heavy Rain
- Reported by
- Broadcast Media
- Coordinates
- 32.527, -95.419
Pictures were posted to social media of significant street flooding in Lindale.
Tornado, Morris
- When
- April 4, 4:32 PM CST to 4:41 PM CST
- Where
- Morris County, 2.25 mi W of Lone Star to 0.61 mi W of Jenkins
- Rating
- EF2
- Path length
- 4.27 mi
- Path width
- 673 yd
- Property damage
- $750,000
- Reported by
- NWS Storm Survey
- Coordinates
- 32.922, -94.739
A EF-2 tornado with estimated maximum winds near 120 mph touched down along Sand Crossing Road/CR 4428 just north of Big Cypress Bayou, downing tree limbs and snapping a couple of softwood tree trunks. The tornado moved northeast, crossing CR 2225 and moved along or just west of CR 2223 on the western shore of Ellison Creek Reservoir. A large amount of tree damage consisting of snaps and uproots were observed. The tornado then strengthened to EF-2 intensity when it damaged three homes northeast of CR 2236. The most significant structural damage was to a house that had its garage door buckled, allowing the tornadic winds inside the home, which uplifted and removed most of the roof on the back of the house. Roof removal/collapse was also noted on a couple of boat docks in this vicinity. The tornado crossed Ellison Creek Reservoir and caused widespread tree damage at a church camp on the eastern shore between Camp Circle and Lacewood Drive. There was a concentrated area of dozens of very large pine trees that were snapped at a very consistent height. Six cars were rolled and thrown approximately 100 yards from a nearby church building into this area of concentrated tree damage. Approximately 120 people were in the building where the vehicles were parked. They received the Tornado Warning several minutes before the tornado struck and were able to take cover in a safe place. The tornado then moved northeast into a neighborhood and uprooted and snapped numerous trees. Dozens of homes sustained minor to major damage due to parts of trees or entire trees falling on them. The tornado crossed Highway 259, uprooted more trees, and caused minor roof damage to a home along Bunt Drive. It then crossed Forrest Hill Road and caused more tree damage along FM 3421 west of CR 2113. While the survey team was unable to locate additional damage due to limited road access, NDVI differencing of high-resolution imagery indicated that the tornado continued northeast and damaged more trees before lifting in a wooded area south of Ore Road and west of CR 2113.
Flash Flood, Camp
- When
- April 4, 4:47 PM CST to 7:45 PM CST
- Where
- Camp County, 0.37 mi SSW of Pittsburg to 0.5 mi SSW of Pittsburg
- Cause
- Heavy Rain
- Reported by
- Law Enforcement
- Coordinates
- 32.995, -94.973
South Texas Street was flooded.
Flash Flood, Red River
- When
- April 4, 5:12 PM CST to 6:00 PM CST
- Where
- Red River County, 0.63 mi SSW of Bogata to 0.87 mi SSW of Bogata
- Cause
- Heavy Rain
- Reported by
- Public
- Coordinates
- 33.462, -95.224
High water covered Highway 37 just south of Bogata.
Hail, Bowie
- When
- April 4, 5:32 PM CST
- Where
- Bowie County, 3 mi SW of Redwater
- Measured
- 1.75 in hail
- Reported by
- Broadcast Media
- Coordinates
- 33.321, -94.289
Golfball size hail fell just east of Maud near Lake Wright Patman.
Flash Flood, Upshur
- When
- April 4, 5:39 PM CST to 6:15 PM CST
- Where
- Upshur County, 1.81 mi NW of Latch to 1.47 mi NNW of Latch
- Cause
- Heavy Rain
- Reported by
- Public
- Coordinates
- 32.721, -95.088
High water covered portions of Highway 49 in low lying areas. A local tow operator estimated water 6-8 feet deep in some areas.
Flash Flood, Upshur
- When
- April 4, 5:40 PM CST to April 5, 4:00 AM CST
- Where
- Upshur County, 1.92 mi SSW of Delrose to 1.01 mi NNE of Gilmer
- Cause
- Heavy Rain
- Reported by
- Law Enforcement
- Coordinates
- 32.756, -94.967
High water covered multiple roads in Gilmer.
Flash Flood, Bowie
- When
- April 4, 6:40 PM CST to April 5, 7:00 AM CST
- Where
- Bowie County, 1.54 mi N of Wake Vlg to 0.88 mi SE of Holland
- Cause
- Heavy Rain
- Reported by
- Law Enforcement
- Coordinates
- 33.442, -94.077
Flash flooding throughout the Texas side of Texarkana. High water covered Exit 220 on I-30 West.
Flash Flood, Cass
- When
- April 4, 7:20 PM CST to April 5, 5:15 AM CST
- Where
- Cass County, 2.49 mi NNE of Atlanta Muni Arpt to 0.83 mi NNW of Atlanta
- Cause
- Heavy Rain
- Reported by
- Law Enforcement
- Coordinates
- 33.133, -94.184
High water covered Main Street and other side streets in Atlanta.
Flash Flood, Smith
- When
- April 4, 7:50 PM CST to April 5, 2:15 AM CST
- Where
- Smith County, 0.91 mi NNW of Peaceful Vly to 0.94 mi NNW of Peaceful Vly
- Cause
- Heavy Rain
- Reported by
- Law Enforcement
- Coordinates
- 32.313, -95.324
High water covered Lake Placid Road in Tyler.
Flash Flood, Bowie
- When
- April 4, 9:40 PM CST to April 5, 7:00 AM CST
- Where
- Bowie County, 0.69 mi SSE of Whatley to 0.45 mi ESE of Holland
- Cause
- Heavy Rain
- Reported by
- Law Enforcement
- Coordinates
- 33.471, -94.044
High water covered portions of I-30 on the Texas side of Texarkana. Stateline Avenue was also flooded.
Flash Flood, Bowie
- When
- April 5, 12:00 AM CST to 7:00 AM CST
- Where
- Bowie County, 0.66 mi SSE of Whatley to 0.81 mi SSE of Whatley
- Cause
- Heavy Rain
- Reported by
- Law Enforcement
- Coordinates
- 33.472, -94.044
Interstate 30 was shut down from Mile Marker 220 to the Arkansas state line due to flooding.
Thunderstorm Wind, Bowie
- When
- April 5, 8:05 AM CST
- Where
- Bowie County, 2.11 mi SW of Wamba
- Measured
- 56 kt (64 mph) estimated gust
- Reported by
- Law Enforcement
- Coordinates
- 33.476, -94.153
Trees down on Arnold Lane near the Red Lick community.
Flash Flood, Nacogdoches
- When
- April 5, 1:10 PM CST to 7:00 PM CST
- Where
- Nacogdoches County, 0.81 mi S of Appleby to 1.33 mi S of Appleby
- Cause
- Heavy Rain
- Reported by
- Amateur Radio
- Coordinates
- 31.708, -94.618
Rushing water covered CR 2041 just south of Appleby.
Hail, Marion
- When
- April 5, 2:07 PM CST
- Where
- Marion County, 0.86 mi W of North Jefferson
- Measured
- 0.88 in hail
- Reported by
- Public
- Coordinates
- 32.770, -94.385
Nickel size hail fell just west of Jefferson.
- Tornado
- A violently rotating column of air in contact with the ground and extending from a thunderstorm, filed with its path, width and Fujita or Enhanced Fujita rating from the damage survey.
- Flood
- Flooding that develops more slowly than a flash flood: rivers leaving their banks, or water standing over land for an extended time.
- Hail
- Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
- Flash Flood
- Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Flash Flooding and Flooding in Missouri, April 4 to 5, 20252 deaths · $605,000 · 1.25 in hail · 142 events
- Flash Flooding and Flooding in Indiana, April 4 to 6, 20252 deaths · $2.4 million · 27 events
- Tornadoes and Flash Flooding in Arkansas, April 4 to 7, 2025$430,000 · EF2 · 18 events
- Flash Flooding and Flood in Arkansas, April 4 to 6, 2025$160,000 · 2 in hail · 20 events
- Tornado and Hail in Oklahoma, April 4, 2025$100,000 · EF1 · 3 events
- Flash Flooding and Flood in Oklahoma, April 4 to 5, 2025$105,000 · 2 in hail · 16 events
- Flash Flooding in Illinois, April 4 to 5, 2025$160,000 · 4 events
- Flooding in Arkansas, April 4 to 30, 202527 events
- Damaging Wind in Pennsylvania, April 4, 2025$30,000 · 52 kt wind · 1 event
- Flooding and Hail in Ohio, April 4 to 5, 20253 in hail · 18 events
- Hail and Damaging Winds in New Jersey, April 4, 20251 in hail · 16 events
- Hail and Damaging Winds in Pennsylvania, April 4, 20251.25 in hail · 15 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 1256242, 1256374, 1256290, 1256302, 1256333, 1256341, 1256311, 1256346, 1256592, 1256348, 1256349, 1256350, 1256351, 1256352, 1256353, 1256354, 1256355, 1256356, 1256358, 1256364, 1256365, 1256366, 1256368, 1256370, 1256371, 1256372, 1256373.